# SDR K11A2021060700051

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 41,538 hours, 22,525 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, LEVER WOULD NOT GO PAST OFF POSITION.  CLEANED, INSPECTED AND ADJUSTED GEAR SAFETY SENSORS IAW B727 AMM 32-09-22, PERFORMED OPS TEST OF NORMAL LANDING GEAR SYSTEM IAW B727 AMM 32-31-00 NO DEFECTS NOTED AT THIS TIME
